# SDR 99FDEA00277

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N445FE
- Make and model: Airbus A310-203
- Aircraft serial: 297
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Dirty
- Location: Nr 1adc
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

DURING T/O, CAPT AIRSPEED ON NR 1 PFD WAS 30 KTS SLOWER THAN F/O'S AIRSPEED ON NR 2 PFD.  *S/D*  CLEANED OUT PITOT LINE ON NR 1 ADC.  OPS CK GOOD PER AIRBUS MM 34-10-00.
